Journal Report

Methods of Functional Analysis and Topology

Download PDF
Journal Information
Journal Title
Methods of Functional Analysis and Topology
Publisher
Institute of Mathematics
ISSN
1029-3531
E-ISSN
2415-7503
Database
SCOPUS
Domain
Physical Sciences
Classification History
Year A+ A B C
2026 ✓
2025 ✓
2024 ✓
2023 ✓
2021/2022 ✓
2020 ✓
2019 ✓
2018
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
A class of variational inequality in hyperbolic framework
Amjad Ali, Romesh Kumar
2026 Issue 1 Pages 9-17
On the Range of a Generalized Derivation
Hamza El Mouadine, Abdelkhalek Faouzi, Youssef Bouhafsi
2026 Issue 2 Pages 129-138
DCCC and Meta-Lindelöf like Characterization of Star-Lindelöf Bitopological Spaces
Prasenjit Bal
2026 Issue 1 Pages 53-57
Some spectral results for certain positive operators in Hilbert spaces
A. Rashid, P. Sam Johnson
2026 Issue 1 Pages 84-96
Solvability of a Cayley Inclusion Involving H -Monotone in Banach Spaces
Khalid Fayaz, Mohd Iqbal Bhat, Hilal Ahmad Khanday et al.
2026 Issue 1 Pages 74-83
Reconstruction of Piecewise Constant Potential with Phaseless Reflection Coefficient
Lung-Hui Chen
2026 Issue 2 Pages 116-128
Existence of solutions for lower semi-continuous non-convex differential inclusions with ϕ − Laplacian
Najib Askouraye, Myelkebir Aitalioubrahim
2026 Issue 1 Pages 25-34
On Generalized Slant Hankel Operators in the Calkin Algebra
Shesh Kumar Pandey, Anand Prakash Mishra
2026 Issue 2 Pages 152-165
New best proximity point results for generalized multivalued F − proximal contractions in partial metric spaces with application
Asaye Ayele, Kidane Koyas
2026 Issue 1 Pages 35-52
ERGODIC THEOREM FOR A C0-SEMIGROUPS OF UNIVERSALLY BOUNDED OPERATORS
Abdellah Akrym, Abdeslam EL Bakkali
2026 Issue 1 Pages 1-8
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 08:20